# SDR SWI2024F01391

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STINGER STGR 26L BETWEEN 1088.00 - 1098.00 (C-CHECK RO 12/21/2024) (FILED OPEN)REPAIRED STGR 26L AT FS1088-FS1098 REF CRJ700 SRM 53-00-03-201-001-A01,  REO 670-53-61-2377 REV.-- DATED 2024-10-11 AND  DWG: MM670-35007 REV W. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
